Hi everybody, latest problem… the past three pod chances have left me bruised and bloody. I place on the back of my arms now for almost a year. Due to twenty pluse years of running I have very little body fat and arms have always been my fav. Now by day two of a new pod the site is bruised and sometimes bleeding. i go up and down my arm,switch arms nothing helps. I take asprin daily maybe I’m becoming a bleeder? Are my arms just getting spent? I don’t like how pods feel on my backside, too big. Anyone had this problem?
Just saw my typo… CANULA
I’m a bleeder on the tummy. And a bruiser. I called Insulet and actually sent one back to them to check out. It’s hard because I like to give my areas a ‘break’ to heal. Of course, when I talked to Insulet they said they had never heard of this before. Ha! Whatever. Not sure what to make of it but I’ve gotten used to the extra mess I guess. I’ll be interested to see what others have to say.
Almost the same problem here. I don’t bruise but the pod just won’t work on any of the spots on my arm that my trainer told me to try. I can feel the cannula scraping against muscle. Not exaclty painful, but it’s not pleasan either and the cannula will eventually occlude.
The only spots that work, and they work really well, are the tracks of thicker skin between my deltoids and triceps. It’s a narrow line around 3 inches long and 3/4 of an inch wide on each arm but enough room for regular use so far.
Try out your thighs, or high up on your “love handle” area…those are my go-to spots these days!
Insulin eats away at my fat, leaving what looks like an atrophied muscle behind if I favor a spot too much with the pod…that also means that places that were once my favorite now are uncomfortable and prone to bleeding and occlusions because of the reduced fatty tissue in the area…So I have to be creative with pod-spots!
Good luck and Pod on!